# SDR ASAA2025111363112

- Difficulty date: November 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SIDEWALL PANEL FOUND CORROSION ON SHIELD IN AFT PIT. GROUNDED - YES. REMOVED AND REMPLACED SHIELD IN AFT PIT IAW B737-700 SRM 51-40-02-OG-OW: 2 O: 0.050 R: 0.025 L: 2 D: 0.025.
